# SDR SWAA2013071918362

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 355,070 hours, 23,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 39618993
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE CABLE OUT OF POSITION.  REPOSITIONED CABLE IAW AMM.
